# SDR HALA2022071200231

- Difficulty date: July 8, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 48,264 hours, 7,662 cycles
- Engine: Rroyce TRENT1000A
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 382 STRONG ODOR ON CLIMB, DESCENT, AND APPROACH. SMELLS LIKE WET OLD SOCKS. CORRECTIVE ACTION: FOUND #1 ENGINE OVERSERVICED. REMOVED OIL TO PROPER LEVEL. RAN APU #1 AND #2 ENGINE WITH PACKS ON. COULD NOT DUPLICATE SMELL. PERFORMED PACK BURNOUT PER AMM 21-00-00. (9336602)
